Female Hair Loss – Can Birth Control Cause Some Women to Lose Hair?

Introduction

Hair loss is usually attributed to men, but little is said about hair loss in women. Women can lose their hair too. In fact, about 50% of all women in America will experience some form of hair loss. In most cases this is attributed to Female Pattern Baldness (FPB), the same condition that causes hair loss in men.

But other conditions can cause hair loss in women. Such things as taking birth control pills can cause women to lose their hair. How does this happen and can you still use them and not lose your hair?

Causes

The main goal of the pill is to stop ovulation and prevent the woman from getting pregnant. To stop ovulation it acts on one or both of the hormones estrogen and progestin. The pill contains the synthetic version of estrogen and progestin and will prevent estrogen from rising, stopping the ovaries from releasing eggs.

Now some women are very sensitive to any hormonal changes in their body. When the contraceptive acts, it changes the hormones in the woman’s body making her susceptible to hair loss.

If you do not undergo hair loss while taking birth control pills, you may experience it after you stop taking the pills. This again is caused by the woman’s body under going hormonal changes.

Preventing, Stopping And Re-Growing Hair

Preventing And Stopping Hair Loss From Birth Control Pills- If you want to prevent losing your hair and still take the pill, ask for pills which have a low androgen index or discuss with your doctor about other non-hormonal birth control methods.

Re-Growing Hair- If you have lost your hair because of taking birth control pills, your hair will usually grow back after you stop taking the pills, or you switch to a low androgen pill or you go to a different form of birth control. There are also approved methods to help you re-grow your hair if you want to re-grow it faster or it refuses to grow back.

The Federal Drug Administration (FDA) has approved Provillus for women to use in re-growing their hair no matter what has caused the loss.

Conclusion

Birth control pills can cause women to lose their hair. But it can be corrected by switching to a pill that has low androgen index or using other methods of birth control. After stopping the cause of your loss, the hair will usually grow back within a few months.

Jimmy Chase started losing his hair when he turned 50. He has done lots of studies on loss of hair, in both men and women, to determine what works and what doesn’t. He has successfully stopped his hair loss and has even re-grown some of his hair. He wants to help other people learn what he has learned, on stopping hair loss and re-growing hair.

Visit his web site No Longer Balding to learn the way he was able to conquer his hair loss.

Incoming search terms:

  • will my hair grow back after stopping birth control
  • does hair grow back after stopping birth control
  • does trinessa cause hair loss
  • trinessa hair loss
  • can trinessa cause hair loss
  • trinessa and hair loss
  • will hair grow back after stopping birth control
  • if i stop taking birth control will my hair grow back
  • will hair grow back after birth control
  • does birth control stop you from growing

Related posts:

  1. The best method of controlling pregnancy for women is Birth control types are rapidly increases
  2. Birth Control Pills: Advantages
  3. Can Birth Control Pills Help with Acne?
  4. How should I lose weight?
  5. rosetta stone language pack Usage of birth control pills can result in cellulite as well